# SDR USAA950824

- Difficulty date: July 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 1097172
- Condition: Corroded
- Location: Bs 200
- Part time: 37,813 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4/CX-6 CHECK INSPECTION, FOUND 3 INCH BY 4 INCH AREA OF CORROSION (LEVEL 1) AT FITTING AT AFT LOWER CORNER OF AIR STAIR DOOR STATION 200 LONGERON 21L (PREVIOUSLY REWORKED).  CORROSION TASK NR REF C45-53301.  INSTALLED NEW FITTING P/N 109-7172.  (M)
